Norvasc hair loss

Common Questions and Answers about Norvasc hair loss

norvasc

Muscle pain/weakness must be reported to the Doctor immediately HCTZ - weakness - dizziness - vertigo - nausea - vommiting - constipation - increased blood sugar - hair loss - sensitivity to the sun - pancreatitis - low potassium - muscle spasms - difficulty breathing - yellowing of skin - skin rashes - face swelling - itching Lisinopril - dizziness - fainting - flu like symptoms - cough - muscle weakness - stomach cramps - vomiting
320 speckled and positive antihistones, but no other abnormal labs to indicate lupus. I saw a neurologist for the muscle twitches but all looked normal. He suggested a thyroid issue, but at the time my TSH was 2.7 (July 2009) so he didn't know the cause. I saw one rheumy who said nothing was wrong with me. I saw another rheumy for a second opinion and she said I have raynauds because of my cold hands (never have color changes, so I disagree) and she put me on Norvasc.
He is having a lot of side affects like, short term memory loss that he denies, he is losing his hair, weight gain (he is very active man) and seems emotionally unstable. Are these due to the medications? I am concerned that the calcium blocker beta blocker combination is dangerous. Can he get full blown diabetes from the atenolol? He won't let me come to the doctor with him so I am in the dark with this. He doctor is young - aboiut 33 yrs and I am concerned he isn't experienced enough.
It immediately regulated my heartbeat and worked very well for awhile - no weight gain or hair loss (my hair is thin so I would have noticed that!) We then cut it back a bit to .5 am and .25 pm because my holter showed my heart rate dropped to 40 while sleeping on a day when there was no a-fib event. The only thing I have noticed since starting this drug is that I now have the thumpity thumping related to indigestion, that I never had before.
My symptoms includes painful headaches, excessive sweating, palpitations, chest pains, anxiety/panic attacks like, dizziness, blurred vision, severe acid reflux/gas with painful and loud belching lasting for 2-3 hours everyday, frequent urination, right let pain, severe fatigue, muscle weakness, feeling faint/doomed, flushing, irritability, inability to make a rational decision/confusion, weight gain, trouble sleeping, feeling tired/loss of energy, and thinning hair.
Check for hypothyroidism if you are having other symptoms such as fatigue, hair loss to name a couple. After diet, hypothyroidism is the second most common cause of elevated cholesterol.
The last few years, I've had trembling, extreme fatigue, muscle aches, heart palpitations, hair loss, severe anxiety and panic attacks. Those are just a few of my symptoms. I've told my ENDO these symptoms and she said they're not due to my thyroid issue. I'm borderline diabetic and my adrenals are the same. It's hard to work every day when you're shaking and feel like you're going to have a heart attack. Is it necessary to take antidepressant to suppress the anxiety?
Blood pressure is normal with the help of Altace and Norvasc and weight loss. Stomach is good with protonix and less junk. Sleep is fine with Ativan and Benadryl. Other than that, I am med free and healthy as a horse. LOL Feel like I am learning or re-learning how to live. Spent so many years with illness and tx that I forgot how normal people live. Not so sure normal people really think that much about things really. As a hep survivor I am a bit overanalytical I guess.
I too take Minoxidil (generic name is Lonitin) 0.5 mg and Clonidine topical (patch) 0.2mg. I also have to take Lasix 40mg(water pill) because my Cardiologist told me that the Minoxidil/Lonitin can cause fluid build up, and then I have to take a potassium pill because the water pill can cause potassium depletion. I have no side effects whatsoever.
But after about 12 weeks it seemed that there might be hair loss related. About two weeks ago I was switched to Nexium. For about five days I felt normal - no symptoms on Nexium. Then I developed diarrhea, then this came and went, but the Nexium seems to be doing less well with symptoms. For most of the day my lower throat/esophegus feels very tight, although it does not inhibit swallowing at all.
As for the pressure, they ended up with a dx of psuedo tumor cerebri. I have had a slight peripheral vision loss in my right eye that may or may not come back. I am now on Diamox for this, along with Vitamin D for D deficiency, Metformin for hormones, HCTZ and Norvasc for BP and swelling, and Atenelol for PVC's. I had all of the problems prior to taking all the meds, so it's not all side effects. I was dx w/migraines about 6 years ago, and none of the meds worked.
Effexor is evil. I was using it after the loss of my sister and my uterus. I went off Effexor and went on Topomax and I've lost 30 lbs. I lost my appetite at first (good riddance) and had a minimal amount of tingling in my fingertips, but this stuff has been great. The headaches have improved and I can't wait until the FDA officially approves it for weight loss. So what if the soda tastes bad. Who needs it.
After I stopped vitamin D supplement, I do sleep better and have less hair loss recently. I hope you are well because I am experiencing the same thing, which are very annoying, scary, frustrated and uncomfortable. I really had thought of stopping eating. However, I am a person who can get stressful easily at work. Eating helps me to reduce stress. And when I am very stressed at work, I tended to overeat.
Macular drusen. Mild hearing loss (middle ear). Periodic outs of high blood pressure that then returns to normal. I feel a bit silly listing all of these seemingly unrelated things, but who knows, maybe they really are connected somehow. Have you ever been tested for Sjogrens? A lip biopsy is the definitive test, and I'm about to ask my rheumatologist for one. Sjogrens can cause autonomic dysfunction. My neurologist doesn't think I have autonomic dysfunction, but I know I do.
(Advil, Nuprin, Motrin, Excedrin IB etc) Ketoprofen (Orudis KT) Kidney infection (Kidney disease, diabetes) Liver Disease Naproxen (Aleve) Promethazine (Phenergan, Promethegan) Riboflavin (B2, Hempseed Oil) Amphetamines - Substances or Conditions which can cause false positives Ephedrine, pseudoephedrine, propylephedrine, phenylephrine, or desoxyephedrine (Nyquil, Contact, Sudafed, Allerest, Tavist-D, Dimetapp, etc) Phenegan-D, Robitussin Cold and Flu, Vicks Nyquil Over-the-counter diet aids w
After many months of this it changed to a cold sensation anmd or a feeling like someon rubbed bengay all over me. I have had trouble blow drying my hair, I couldn't even stand having wet hair because it made my head feel so cold. I have also had disorientation liek someone whacked me in the head without the pain. Sometimes it switches from buring to cold and back and forth. But I noticed alot of things about this.
all that subsided once I stopped taking the drug. All this stress has resulted in complete loss of appetite. My neurologist suspects aseptic meningitis and wants to wait and see if the fasciculations, numbness, and intermittent myalgia subside. We did a lyme disease test at my insistence but my neuro seemed over confident that it's not lyme (test results are pending). Can any/all these symptoms be attribuatble to my Graves Disease??
I find this very interesting. I was taking Norvasc which I think compounded or created the problem. Do you think that natural B6 would react different than man made B6? I started feeling bad last May. I have been off of everthing (Norvasc include) for three weeks. I feel that I am very slowly getting better but it is a rough trip, very up and down. I am very weak and unable to do hardly anything. I would have never beleived that I could go this low. My doctor thinks I am depressed.
I have been reading about Kidney Problems and it relating to Vitamin D loss in the body. I mean yes IF ANY OF US are having problems with low Vitamin D levels i agree with one of the responders to a point ..
Still have chest squeezing and occasional burning but better than when I was only on Nexium bid. I haven't yet started the Amlodipine med (Norvasc) that my cardiologist Rxd on Friday but I might start that tonight. My chest is still having that squeezing sensation and I just woke up and had nothing to eat yet. Yesterday at the health food store one of the employees recommended DGL licorice chewables so I started that yesterday too.
I had an ablation 4 weeks ago and since that time I have been experiencing chest tightness, pressure, and sharp pains in the heart. I am seeing my doctor on a weekly basis to determine the cause and undergo treatment. Following a work up of tests (echo, nuclear stress, ekg, etc.) the doctor has determined that everything in the heart is normal and that this "discomfort may be something that I just have to ride out.
MedHelp Health Answers